Just wondering if anyone else had any side effects from lithium. I am apparently have one of the side effects of slurred speech. I sound like I've had a 12 pack to drink yet all I drink is water like I;m supposed to. Also noticed a tightening of my lips and mouth. Wondering if this is a side effect too? I am getting ready to call the pharmasist as I do not have a doctor to call. Was put on this in the hospital and have an appt tomorrow with the local clinic. Was just wondering if anyone else has or had any problems with litium.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...